MAUDE Adverse Event Report: MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER
Model Number 2067
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: it was found on analysis that the radiofrequency head (rf head) powered down a good known programmer when the cable was moved and the associated programmer would not power on when the rf head was connected to it and the cable was positioned in a certain way.The rf head cable insulation was found to be ruptured and the cable was replaced.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The radiofrequency head (rf head) returned with the programmer as a associated device tested out of specification during manufacturer's analysis.There was no patient involvement.

Brand Name
PROGRAMMING HEAD
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10725916
Report Number2182208-2020-02509
Device Sequence Number3111866
Product Code KRG
UDI-Device Identifier00613994362896
UDI-Public00613994362896
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2067
Device Catalogue Number2067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2020
Initial Report FDA Received Date10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2090 PROGRAMMER, 229047 ANALYZER